# SDR SWAA095305

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 69,204 hours, 62,060 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CRACKED AT BS 727D, BETWEEN STR 19R TO STR 20R.  REPAIRED SHEAR TIE PER BAC DWG.
